Istituto di Scienza e Tecnologie dell'Informazione     
Codenotti B., Leoncini M., Resta G. Parallel algebraic reductions among numerical problems. In: Applied Mathematics Letters, vol. 4 (6) pp. 27 - 31. Pergamon, 1991.
In this note we consideri, for a number of linear algebra problems, an environment allowing approximate computations. Within this framework we show that the relative complexity of these problems should be studied according to a strict notion of reducibility, which corresponds to the well-known many-one reducibility of combinatorial complexity.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional